# SDR SWAA2025033104421

- Difficulty date: March 12, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 72,183 hours, 43,264 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PRESSURE DECK STIFFENER AT STA 706+8; FROM LBL 62 TO 70; WL 200.<[01] FABRICATED A NEW STIFFENER FROM 7075-T0 0.071' LOT 1523843-1 IAWSRM 51-30-01 AND DWG 144A7713 REV: B. REMOVED AND REPLACED THE CORROEDED STIFFENER ON THE PRESSURE DECK AT STA 706+8; FROM LBL 62 TO 70; WL 200 IAW SRM 51-40-02.;[02] CORRECTIVE RII ACTION ITEM 1 VERIFIED; CARD COMPLETE.
